I just need some advice. I just started taking Lisinopril-Hyd 20/25 for high blood pressure. I've been on this medication for just a week and started having a deep cough. I went back for my follow up appt and informed my Dr of the issue. Is this normal and does the cough subside?? Should I do something to aid the cough as it happens at random times during the day and night. Since I have read posts on here of people whom have been taking this for longer than I have I just needed some advice.. I haven't had any other side effects and my blood pressure is coming down do I'm pleased.. I appreciate any advice...
Lisinopril, and other drugs in this class, can cause a nagging cough. If your cough happens to be due to your medication, it will not resolve by just continuing to take it, and it can be dangerous to continue it. However, it is NOT a good idea to stop your Rx without talking it over with your health care provider. It can be hard to know the exact cause of a cough, especially when the symptom is new, however, with the brief history you described, there is a good chance your cough is related to your medication. I suggest you call your provider again and discuss this with them again so they can evaluate you further and decide what is the best way to proceed safely.
- Hydrochlorothiazide Drug Information
- Hydrochlorothiazide / Lisinopril Drug Information
- Lisinopril Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2012 • 3 answers
Hydrochlorothiazide/Lisinopril - What would happen if you accedently took 2 of your bp meds with the
Updated 21 Aug 2013 • 1 answer
Updated 7 Sep 2015 • 1 answer
Updated 25 Jun 2016 • 1 answer
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Updated 20 Aug 2017 • 1 answer